# SDR UIEA201000032

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 78,592 hours, 10,543 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HORIZONTAL STAB UPPER REAR SPAR AREA ONE HOLE CRACKED AT SPLICE PLATE AREA RUNNING FWD .0625 INCH.  REPAIRED AS PER HX RS NUMBER R-55-12-36662 AND EO 4455A035.
